MathSciNet Relay Station
MathSciNet bibliographic data
MR951807 60G60 (60G25 60J35)
Wang, Zi Kun Transition probabilities and prediction for two-parameter Ornstein-Uhlenbeck processes. Kexue Tongbao (English Ed.) 33 (1988), no. 1, 5–9.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement